MAUDE Adverse Event Report: MEDLINE MEDLINE; RESUSCITATOR, SMALL ADLT,MASK,TUB RES

MEDLINE MEDLINE; RESUSCITATOR, SMALL ADLT,MASK,TUB RES
Model Number CPRM4426
Medical Device Problem Codes Structural Problem (2506); No Flow (2991)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 31 oct 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4).This informati on is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
It was reorted that the issue prevents adequate delivery of positive pressure when the bag is not held perfectly straight, as pressure is lost when torque is applied at the junction to the adapter.The resuscitation bag was being used to ventilate and the patient desaturated and failed to progress; the resuscitation bag was replaced and the patient's ventilation/oxygen saturation improved.There was no reported injury.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 31 oct 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This informati on is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.The complaint of "pressure is lost when torque is applied" regarding part cprm4426 was confirmed.The root cause was determined to be that there was no equipment in place to ensure or detect vacuum-related failures of airflow in the bag or valve at the time of manufacture.A risk assessment was performed, and the ultimate risk was determined to be low which does not require escalation to the capa review board.There have been 0 other complaints regarding the same part and a similar issue within the 24 months preceding this reported event.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.1.Patient/caregiver performed risk assessment with rma-20020 revision 6; the most closely associated risk is id r48 (p1=1, p2=1) with a probability of harm occurring p=1 and severity s=3 which is low risk.The calculated p1 based on complaints and sales in the previous 24 months is 2/5 - remote.Therefore, the probability of harm occurring (p) remains the same as the rma and is determined to be low risk per ref-20001-c1 rev2.2.Regulatory/ compliance reviewed ref-20001-c1 rev2, and there is low regulatory/ compliance risk.3.Brand recognition and customer impact reviewed ref-20001-c1 rev2, and there is medium brand recognition/customer impact.
 
Event or Problem Description
It was reported that the issue prevents adequate delivery of positive pressure when the bag is not held perfectly straight, as pressure is lost when torque is applied at the junction to the adapter.The resuscitation bag was being used to ventilate and the patient desaturated and failed to progress; the resuscitation bag was replaced and the patient's ventilation/oxygen saturation improved.There was no reported injury.

Brand Name
MEDLINE
Common Device Name
RESUSCITATOR, SMALL ADLT,MASK,TUB RES
Manufacturer (Section D)
MEDLINE
university of rochester medica
5901 lac de ville blvd
rochester NY 14618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V
cerrada via de la produccion
no. 85 parque indust.mexicali
mexicali, baja california 21397
MX   21397
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key23444226
Report Number1314417-2025-00090
Device Sequence Number19991731
Product Code BTM
UDI-Device Identifier10888277700505
UDI-Public(01)10888277700505(10)561911
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCPRM4426
Device Catalogue NumberCPRM4426
Device Lot Number561911
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown